# SDR UALA2009110403424

- Difficulty date: November 2, 2009
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 41,627 hours, 5,392 cycles
- Engine: Pwa PW40903
- Engine time: 49,399 hours, 6,980 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: PW4903
- Part serial: 222009
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED STG 1 HPT BOROSCOPE.  EXCESSIVE BURN THROUGH DAMAGE TO HPT STG 1 BLADE.  BLADE BURN THROUGH JUST AFT OF LEADING EDGE.  COMPLETELY THROUGH BLADE ALSO THE INNER AFT SIDE OF REMAINING LEADING EDGE HAS A CRACK AROUND MID SPAN.  REPLACED ENGINE.  NEW SERIAL NUMBER IS 222182.  NR 1 ENGINE ACCOMPLISH ENGINE RUN IDLE LEAK CHECK OF GEAR BOX CRANK PAD COVER.  ACP IDLE LEAK CHECK.  NO LEAKS DETECTED.
